|
Avtomatika i Telemekhanika, 1990, Issue 7, Pages 57–64
(Mi at5407)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Deterministic Systems
Weak asymptotic stability of differential inclusions. I
G. Smirnov Computing Centre, USSR Academy of Sciences
Received: 25.01.1989
Citation:
G. Smirnov, “Weak asymptotic stability of differential inclusions. I”, Avtomat. i Telemekh., 1990, no. 7, 57–64; Autom. Remote Control, 51:7 (1990), 901–908
Linking options:
https://www.mathnet.ru/eng/at5407 https://www.mathnet.ru/eng/at/y1990/i7/p57
|
|